MathSciNet Relay Station
MathSciNet bibliographic data
MR2877820 Expansion
Ghufran, Shazia; Khowaja, Saman; Ahsan, M. J. Optimum multivariate stratified sampling designs with travel cost: a multiobjective integer nonlinear programming approach. Comm. Statist. Simulation Comput. 41 (2012), no. 5, 598–610.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement